MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER FORCETRIAD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN MFG DC BOULDER FORCETRIAD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number FT0021S
Medical Device Problem Codes Overheating of Device (1437); Inappropriate/Inadequate Shock/Stimulation (1574); Arcing (2583); Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Electric Shock (2554); Superficial (First Degree) Burn (2685)
Date of Event 02/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during cystodiathermy with rollerball via resectoscope, the device was working and then it stopped.The surgeon experienced electric shock when the device was used.Reattached and checked attachment at machine and the rollerball attachment was checked and ok.They tried to re-use rollerball, but white spark and heat came from cable.Cable was checked and looked frayed at site of insertion at handpiece, wires exposed and in half - new - was not like this as part of check.The surgeon was wearing surgical glove at time, black debris and break in glove that caused 1st degree burn to finger of surgeon.The burn was treated by giving medical first aid.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
FORCETRIAD
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer (Section G)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19248560
Report Number1717344-2024-01109
Device Sequence Number17737551
Product Code GEI
UDI-Device Identifier20884521062082
UDI-Public20884521062082
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K110268
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT0021S
Device Catalogue NumberFT0021S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Initial Report FDA Received Date05/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown